Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


Atripla
Dec 11, 2009

Dr, estoy por tres meses con Atripla apesar que duermo toda la noche , algunas noches tengo suenos vividos, mi pregunta es , estos suenos vividos perjudican mi descanso que debo tener cuando duermo?

gracias

Jorge

Respuesta del Dr. Natterstad

Querido Jorge,

Estos sueños, un efecto secundario común de efavirenz (Sustiva, y en Atripla) no son perjudiciales. Si duermes bien y no te molestan, no te preocupes. Además, estos sueños tienden a atenuar con tiempo en la mayoría de personas.

Mucha suerte, un fuerte abrazo y sueños gozosos.

Dr. Steve



Regresar
donación de sangre
Siguiente
carga viral,cd4

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement